MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/F; HIP LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/F; HIP LINER
Model Number 01.32.3648HCT
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 july 2023: lot 2116165: (b)(4) items manufactured and released on 15-dec-2021.Expiration date: 2026-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with other 2 similar reported event in the period of review.Additional devices involved, batch review performed on 04 july 2023: ball heads: mectacer 01.29.211 biolox delta ceramic ball head 12/14 ø 36 size xl +8 (k112115) lot 1907363 lot 1907363: (b)(4) items manufactured and released on 20-nov-2019.Expiration date: 2024-11-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event in the period of review.Stem: sms solid 01.36.045 sms solid stem std size 5 (k181693) lot.2114510 lot 2114510: (b)(4) items manufactured and released on 09-mar-2022.Expiration date: 2027-02-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Cup: mpact 3d metal 01.38.056dh acetabular shell ø56 two-hole (k171966) lot.2119570.Lot 2119570: (b)(4) items manufactured and released on 31-jan-2022.Expiration date: 2027-01-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2022.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner (emdr 2022-00792).The surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø36/F
Common Device Name
HIP LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17316329
Report Number3005180920-2023-00516
Device Sequence Number20362367
Product Code LPH
UDI-Device Identifier07630030812132
UDI-Public07630030812132
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.3648HCT
Device Catalogue Number01.32.3648HCT
Device Lot Number2116165
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale